# SDR WVER201404165047

- Difficulty date: April 16, 2014
- Submitted: April 17, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N504MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10066
- Aircraft time: 28,893 hours, 20,115 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Part number: AV67021186004
- Condition: Cracked
- Location: Vertical Stab
- Part time: 28,893 hours, 20,115 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT VERTICAL STABILIZER DRAG ANGLE IS CRACKED.
